# SDR UPS97822369

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE STA 1060 BETWEEN STR 36L TO 35L IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE PER SRM 53-2-0.
